# SDR P5CA0701513

- Difficulty date: March 7, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 21,114 hours, 3,493 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 160200103
- Part serial: 1239
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DUAL SRM FAILURE: CMC MSGS 27201 AND 27001.  REPLACED RIGHT STAB TRIM CONTROL MODULE PER MM 27-41-04.
